Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 119, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2015, 3:07 PM EDT for Mifflin County, Snyder County, Union County, Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 3:07 PM EDT (19:07 UTC)
- Expired
- Jun 30, 2015, 4:00 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Mifflin County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 70 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 3:30 PM EDT | TSTM WND DMG | 1 S Troxelville, PA | TREES DOWN |
| Jun 30, 3:30 PM EDT | TSTM WND DMG | Benfer, PA | NUMEROUS TREES DOWN ALONG BACK MOUNTAIN ROAD |
| Jun 30, 3:40 PM EDT | TSTM WND DMG | 1 N Middleburg, PA | NUMEROUS TREES DOWN ON DADDARIO HILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS51 KCTP 301907
SVRCTP
PAC087-109-119-302000-
/O.NEW.KCTP.SV.W.0119.150630T1907Z-150630T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 400 PM EDT
* AT 306 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH AND SMALL HAIL.
THIS STORM WAS LOCATED NEAR BELLTOWN...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MIFFLINBURG...BEAVER SPRINGS...BELLTOWN...FREMONT...MCCLURE...
MIDDLEBURG...MOUNT PLEASANT MILLS...PAXTONVILLE...PENNS CREEK...
REEDS GAP STATE PARK...RICHFIELD...SNYDER-MIDDLESWART STATE PARK...
TROXELVILLE...TYRONE...WEIKERT...BEAVERTOWN...HARTLETON AND WAGNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4069 7711 4068 7713 4068 7721 4069 7730
4068 7734 4067 7749 4080 7751 4093 7704
4069 7698
TIME...MOT...LOC 1906Z 259DEG 18KT 4073 7739
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:02 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 30, 3:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY. && .NEAR TERM /THROUGH TONIGHT/... SFC WARM FRONT AT 1830Z HAS LIFTED A BIT NORTH AND BECOME MORE DIFFUSE NEAR A KELZ...TO KIPT...AND KRDG LINE. A FEW SUPERCELLS DEVELOPED NEAR THIS BOUNDARY OVER THE PAST HOUR OR SO...WITHIN A BELT OF ENHANCED SOUTHERLY FLOW AND 0-1KM SHEAR ON THE ORDER OF 20-25 KTS. SFC BASED CAPE REMAINS BETWEEN 2000-2500 J/KG INVOF KTHV AND KLNS. TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE WARM FRONT ACROSS THE SUSQ VALLEY WRN POCONOS WILL LIKELY BE THE PRIMARY THREAT AREA FOR SEVERE WEATHER WITH A FEW NEWD MVG SUPERCELLS LATE THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC ELEVATED THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT IN THAT AREA EARLIER THIS AFTERNOON. THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE LIKELIHOOD OF TRAINING TSRA FOLLOWED LATER THIS EVENING BY A STRONG MID LEVEL SHORTWAVE AND...POTENTIAL LINEAR MCS/BOW ECHO SWEEPING EAST FROM OHIO AND ACROSS SOUTHERN PENN. THIS CONVECTIVE FEATURE WILL BE ASSOCIATED WITH AN APPROACHING CFRONT...AND NESTLED BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER JET LIFTING ENE FROM WVA. PRIOR TO THE ARRIVAL OF THE ABOVE NOTED MCS...CONVECTION SHOULD BE MORE SCATTERED IN THIS PORTION OF PENN. SEVERE TSRA WATCHES 371 AND 372 IN EFFECT UNTIL 8 AND 9 PM EDT RESPECTIVELY ACROSS MUCH OF THE STATE /WITH THE EXCEPTION OF JUST ERIE AND CRAWFORD COUNTIES IN THE FAR NW PART OF THE STATE. THE OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE. FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF INTERSTATE 80 UNTIL 3 AM WEDNESDAY. WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS OF PENN. MAX TEMPS LATE THIS AFTERNOON WILL RANGE FROM THE L-M70S OVR THE ALLEGHENIES...TO THE L80S ACROSS THE SUSQ VALLEY. && .SHORT TERM /WEDNESDAY/... POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR EARLY JULY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND EAST OF A DEVELOING LEE SFC TROUGH/. FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES. AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS WILL BE TUESDAY INTO WEDNESDAY. OUTLOOK... WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL RESTRICTIONS IN SCT SHRA/TSRA. THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80. FRI...MAINLY VFR. ISOLATED TSRA SOUTH. SAT...MAINLY VFR. CHANCE SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059- 063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 217 PM EDT TUE JUN 30 2015 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-011830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 217 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-011830- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 217 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 9:28 AM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 AM EDT TUE JUN 30 2015
PAZ042-053-301400-
SULLIVAN PA-COLUMBIA PA-
928 AM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...AND
NORTHERN COLUMBIA COUNTY UNTIL 1000 AM EDT...
AT 927 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMISON CITY...MOVING NORTHEAST AT 40 MPH.
BRIEF...40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RICKETTS GLEN STATE PARK AROUND 930 AM EDT.
LAT...LON 4151 7623 4132 7631 4126 7631 4123 7637
4124 7645 4128 7645 4128 7647 4133 7650
4155 7627 4154 7622
TIME...MOT...LOC 1327Z 226DEG 36KT 4132 7637
LAMBERTSpecial weather statement, Jun 30, 12:00 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE JUN 30 2015
PAZ058-059-066-301700-
SCHUYLKILL PA-LANCASTER PA-LEBANON PA-
1200 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCHUYLKILL
COUNTY... NORTHERN LANCASTER COUNTY...AND THE SOUTHEASTERN
HALF OF LEBANON COUNTY UNTIL 100 PM EDT...
AT 1158 AM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RICHLAND TO MANHEIM...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
RICHLAND...MYERSTOWN AND AVON AROUND 1205 PM EDT.
KLEINFELTERSVILLE AND SCHAEFFERSTOWN AROUND 1225 PM EDT.
NEWMANSTOWN AND FRIEDENSBURG AROUND 1235 PM EDT.
RENNINGERS AND SCHUYLKILL HAVEN AROUND 1250 PM EDT.
ORWIGSBURG AROUND 1255 PM EDT.
MCKEANSBURG AND NEW PHILADELPHIA AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUBURN...AVON
HEIGHTS...BROCKTON...CRESSONA AND DEER LAKE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 261 TO 281.
LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
4051 7631 4042 7632 4029 7612 4017 7620
4004 7650 4018 7656 4023 7653 4045 7637
4043 7632 4052 7631 4076 7609 4069 7585
TIME...MOT...LOC 1558Z 213DEG 22KT 4035 7629 4016 7639
LAMBERTSpecial weather statement, Jun 30, 2:46 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
246 PM EDT TUE JUN 30 2015
PAZ027-028-050-301930-
MIFFLIN PA-JUNIATA PA-SNYDER PA-
246 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...AND SNYDER
COUNTIES UNTIL 330 PM EDT...
AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
REEDSVILLE...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALFARATA AND REEDS GAP STATE PARK AROUND 300 PM EDT.
BELLTOWN AROUND 310 PM EDT.
MCCLURE AROUND 325 PM EDT.
MCALISTERVILLE AND SNYDER-MIDDLESWART STATE PARK AROUND 330 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAITLAND...MIFFLIN...
MIFFLINTOWN...SIGLERVILLE AND WAGNER.
LAT...LON 4060 7765 4067 7767 4075 7762 4082 7725
4053 7725
TIME...MOT...LOC 1846Z 260DEG 18KT 4067 7755
RXRSpecial weather statement, Jun 30, 2:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT TUE JUN 30 2015
PAZ064-065-301945-
YORK PA-ADAMS PA-
256 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL
345 PM EDT...
AT 255 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ASPERS...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HAMPTON AND NEW OXFORD AROUND 315 PM EDT.
LAKE MEADE AROUND 320 PM EDT.
EAST BERLIN AROUND 325 PM EDT.
YORK AIRPORT AND SPRING GROVE AROUND 340 PM EDT.
DOVER...WEIGELSTOWN AND SHILOH AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ABBOTTSTOWN...
BENDERSVILLE...BIGLERVILLE...HEIDLERSBURG AND HUNTERSTOWN.
LAT...LON 3981 7721 3987 7732 3999 7726 4012 7684
3983 7676
TIME...MOT...LOC 1855Z 253DEG 18KT 3991 7718
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:28 AM EDT | Special Weather Statement | CTP | Sullivan | 32 min |
| Jun 30, 12:00 PM EDT | Special Weather Statement | CTP | Lebanon | 60 min |
| Jun 30, 12:51 PM EDT | Areal Flood Advisory | CTP | Lebanon | 3 hr |
| Jun 30, 1:06 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
| Jun 30, 1:20 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Jun 30, 1:23 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Jun 30, 1:35 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jun 30, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Jun 30, 1:59 PM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon, Mifflin | 3 hr |
| Jun 30, 2:05 PM EDT | Tornado Warning | CTP | Lancaster | 25 min |
| Jun 30, 2:14 PM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 13 hr |
| Jun 30, 2:26 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Jun 30, 2:46 PM EDT | Special Weather Statement | CTP | Juniata | 44 min |
| Jun 30, 2:56 PM EDT | Special Weather Statement | CTP | Adams | 49 min |
| Jun 30, 3:28 PM EDT | Tornado Warning | CTP | Snyder, Union | 47 min |
| Jun 30, 3:43 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Jun 30, 3:58 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| Jun 30, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 55 min |
| Jun 30, 4:12 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 3 hr |
| Jun 30, 4:19 PM EDT | Special Weather Statement | CTP | Lebanon | 56 min |
| Jun 30, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 66 min |
| Jun 30, 4:42 PM EDT | Areal Flood Advisory | CTP | Northumberland, Snyder | 3 hr |
| Jun 30, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 77 min |
| Jun 30, 5:04 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jun 30, 5:37 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 3 hr |
| Jun 30, 5:53 PM EDT | Special Weather Statement | CTP | Adams | 22 min |
| Jun 30, 6:03 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Jun 30, 6:10 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jun 30, 7:13 PM EDT | Special Weather Statement | CTP | Union | 62 min |
| Jun 30, 7:29 PM EDT | Special Weather Statement | CTP | Lancaster | 76 min |
| Jun 30, 7:55 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 65 min |
| Jun 30, 7:57 PM EDT | Special Weather Statement | CTP | Lycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.